# SDR SWAA2023103115737

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,418 hours, 33,250 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: UNKNOWN
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER POWERING SMELL IN COCKPIT EMANATING FROM LAVATORY.<[01] REPLACED FWD LAV TOILET ASSEMBLY OPS / LK CK NO FAULTS NOTED AT THIS TIME PER AMM 38-32-01
